# SDR USAA2013040200025

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 75,425 hours, 33,903 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 87488102
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 9D RECLINES INTO EXIT AISLE.  LOCKED SEAT 9D UPRIGHT IAW AIRCRAFT MAINTENANCE MANUAL 20-25-01.
